MathSciNet Relay Station
MathSciNet bibliographic data
MR2448699 (2009j:65155) 65L10 (34B16 65L12)
Farrell, P. A.; O'Riordan, E.; Shishkin, G. I. A class of singularly perturbed quasilinear differential equations with interior layers. Math. Comp. 78 (2009), no. 265, 103–127.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement